# SDR DXTA2025100205138

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 8,241 hours, 5,479 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Gsd
- Part number: 0110145701
- Part serial: 2JH007457
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GSD 3 FAIL AMBER CAS MESSAGE CAME ON IN FLIGHT, HAD FAILURE INDICATIONS FOR ASSOCIATED SYSTEMS. CORRECTIVE ACTION: REMOVED AND REPLACED GARMIN #3 GSD-41 (DCU) IN REF TO CESSNA 680A MM 31-40-10. COMPLIED WITH #3 GSD-41 OPERATIONAL CHECK (SOFTWARE AND CONFIGURATION LOADING) IN REF TO CESSNA 680A MM 31-40-00, STEP 10.A.(1). COMPLY WITH REMAINING #3 GSD OPERATIONAL CHECKS. / GSD3
